Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebraic independence in the Grothendieck ring of varieties


Author: N. Naumann
Journal: Trans. Amer. Math. Soc. 359 (2007), 1653-1683
MSC (2000): Primary 14A10
Published electronically: September 19, 2006
MathSciNet review: 2272145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient cohomological criteria for the classes of given varieties over a field $ k$ to be algebraically independent in the Grothendieck ring of varieties over $ k$ and construct some examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14A10

Retrieve articles in all journals with MSC (2000): 14A10


Additional Information

N. Naumann
Affiliation: NWF I- Mathematik, Universität Regensburg, Universitätsstrasse 31, 93053 Regensburg, Germany

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03975-4
PII: S 0002-9947(06)03975-4
Keywords: Grothendieck ring of varieties, motivic measure
Received by editor(s): July 28, 2004
Received by editor(s) in revised form: January 20, 2005
Published electronically: September 19, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.